# SDR HYIA20251212001

- Difficulty date: December 7, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N508CA
- Make and model: Tecnam P2012
- Aircraft serial: 038US
- Aircraft time: 3,074 hours, 2,778 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65D851
- Part serial: 508120725
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW AIRFLOW AND A BURNING SMELL FROM THE CABIN HEATER. MAINTENANCE INSPECTED AND FOUND THE COMBUSTION HEATER VENT BLOWER AT FAULT. THE BLOWER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
